OTC Medicines
Nurofen Susp Orange 200Ml
Description Nurofen for Children Cold, Pain and Fever 100mg/5ml Oral Suspension is a liquid ibuprofen formulation for relieving cold symptoms, pain and fever in children. It can be used for babies from 3 months of age who weigh more than 5kg. The suspension begins working within 15 minutes for fever reduction and provides up to 8 hours of fever relief. It contains ibuprofen, which has anti-inflammatory properties that help lower fever and ease aches and pains linked to colds. The product does not contain artificial colours or flavours. How to use Fever caused by immunisation: For babies and children aged 3 months and over 5kg, give one 2.5ml dose. A second 2.5ml dose may be given 6 hours later if needed. Do not exceed 2 doses in 24 hours. If fever persists, seek medical advice. Ingredients Contains ibuprofen 100mg/5ml.